In association with the makers of Nurofen and Gaviscon

Lemsip Cough Max for Chesty Cough & Cold

Lemsip Cough Max for Chesty Cough & Cold

10 sachets
Now £4.01
Was £5.49 You save £1.48

Please note images are for illustration purposes and may differ from the product(s) you receive.

Lemsip Cough Max Chesty Cough & Cold helps relieve cold and flu symptoms, chesty coughs and nasal congestion. Each lemon flavoured sachet contains paracetamol.

Lemsip Cough Max Chesty Cough & Cold

  • LEMON FLAVOURED DRINK Lemsip Cough Max Chesty Cough & Cold sachets mix into hot water to give you a soothing lemon drink that helps to relieve cold and flu symptoms, including chesty coughs.
  • SOLUBLE PARACETAMOL Each sachet contains 1000mg of paracetamol to help relieve pain including headache, sore throat and body aches.
  • COUGH AND COLD RELIEF Contains a decongestant and expectorant to help relieve nasal congestion and make it easier to get rid of phlegm.
  • ACTIVE INGREDIENTS Each sachet contains paracetamol, phenylephrine hydrochloride and guaifenesin.
  • 10 LEMSIP SACHETS Each powder sachet can be mixed with hot water to help provide soothing relief.
  • ADDITIONAL INGREDIENTS Also includes aspartame (E951), sucrose, lactose, sulphite and sodium.
  • Always read the label. Keep out of the sight and reach of children. Do not take more medicine than the label tells you to. Suitable for adults and children aged 12 years and above.

    Why shop with YourPharmacy?

    • Reckitt Benckiser

      We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • GPhC

      We are registered with the GPhC (9010315).

    • Powered by Chemist Direct

      We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply